MAUDE Adverse Event Report: DEPUY MITEK LLC US TRACKER SLOPESELECT ARM *EA; BONENAIL GUIDEWIRE

DEPUY MITEK LLC US TRACKER SLOPESELECT ARM *EA; BONENAIL GUIDEWIRE
Model Number 219455
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).The lot number was unknown.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the sales rep that during a tibial realignment procedure on (b)(6) 2020, it was observed that the tracker slope select arm device was not letting the drill bit to go through.Another like device was used to complete the procedure.No patient consequences or surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the device was received assembled at cq.Upon visual inspection, the device shows no physical damage.The surface of the device shows normal wear consistent with the device use which would not contribute to the complaint condition.Upon functional testing, slope selector cannula was able to be separated from aimer body/pass freely through aimer body upon loosening the screw thumb as intended and slope selector cannula was also able to be tightened upon tighten down the screw thumb as intended.Hence the complaint cannot be confirmed.No definitive root cause was able to be determined that why customer experienced the reported failure.The manufacturing record evaluation (mre) review cannot be performed as no lot number was provided/available.At this time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Common Device Name
BONENAIL GUIDEWIRE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10943188
Report Number1221934-2020-03733
Device Sequence Number3007008
Product Code NBH
UDI-Device Identifier10886705006571
UDI-Public10886705006571
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number219455
Device Catalogue Number219455
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2020
Supplement Date Received by Manufacturer12/07/2020
01/04/2021
Initial Report FDA Received Date12/03/2020
Supplement Report FDA Received Date12/11/2020
01/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1